DFS 2018 LE Brush Announced!!! Read more here!!

#1

Member
Los Angeles
(This post was last modified: 08-03-2015, 02:26 AM by SoapSmooth.)
Not to be confused with mental health Wink

A little incident last night, never encountered such issues, would really like to hear if anyone else had.

I have a "volunteer lab rat", one of my oldest friends, that won't pass on a free soap, no matter how many he has. So every new batch I make, he gets a jar, tests it, stores it for shavepocalypse.
New batch from Friday was Frozen Cranberry with more menthol than the original, but not anywhere as cold as it could be.
He was ecstatic smelling it, lathering it, then it stopped... All color was drained from his face, he dropped the brush and sat down on the floor. Gave me a scare that little piece of &%^$! 5 minutes later he was fine, said that his heart just started racing and he almost blacked out.

Chime in doctors or whoever... What was it???
#2

Soapbuddy
Palm Springs, CA
It could be the menthol.
#3
I doubt the soap did that to him. Could have been a sudden drop in bp, low blood sugar, or any number of things.
#4

Member
Los Angeles
(This post was last modified: 08-03-2015, 02:10 AM by SoapSmooth.)
(08-03-2015, 01:39 AM)soapbuddy Wrote: It could be the menthol.

Oh, I am sure it was menthol, I just wanted a more scientific explanation Big Grin

(08-03-2015, 02:01 AM)Dslack3 Wrote: I doubt the soap did that to him. Could have been a sudden drop in bp, low blood sugar, or any number of things.

Even though it sounds evil, I kinda wished it was any of those things, but it was definitely a menthol rush to his brain (his expression).
#5
(This post was last modified: 08-03-2015, 02:17 AM by Dslack3.)
A
(08-03-2015, 02:09 AM)SoapSmooth Wrote:
(08-03-2015, 01:39 AM)soapbuddy Wrote: It could be the menthol.

Oh, I am sure it was menthol, I just wanted a more scientific explanation Big Grin

(08-03-2015, 02:01 AM)Dslack3 Wrote: I doubt the soap did that to him. Could have been a sudden drop in bp, low blood sugar, or any number of things.

Even though it sounds evil, I kinda wished it was any of those things, but it was definitely a menthol rush to his brain (his expression).

I suppose it could have been the menthol but smelling peppermint is supposed to help relieve the symptoms of dizziness. Maybe he was huffing not sniffing ?

My emoticon isn't showing up!
#6
I hope your friend went to an actual doctor just to be on the safe side. I never heard of Menthol being THAT strong
#7

Member
Los Angeles
(This post was last modified: 08-03-2015, 03:14 AM by SoapSmooth.)
(08-03-2015, 03:05 AM)RzaRazor Wrote: I hope your friend went to an actual doctor just to be on the safe side. I never heard of Menthol being THAT strong

It wasn't that strong, I've tried stronger and my only reaction was actual tears.
I did want to take him to ER, but it passed like it never happened. Actual doctor gotta be his family HMO doctor, not to get too political, but you know what they say. He promised to mention it on his next physical coming up...
#8

Merchant
Central Maine
Yes, I doubt that it's the menthol. There is such a thing as an OD of menthol, but it's not the same OD as drug users get, it's just a reaction from the nerves on the skin. It's nothing like what your friend experienced.
Brian. Lover of SE razors. Maker of Krampert's Finest Products.
#9

Administrator
Philadelphia, PA
"smells so good it'll make you faint"...is that the next slogan you're working with? Tongue
Tu ne cede malis, sed contra audentior ito.
[+] 1 user likes this post
#10

Member
Los Angeles
(08-03-2015, 07:23 PM)andrewjs18 Wrote: "smells so good it'll make you faint"...is that the next slogan you're working with?  Tongue

Don't give me any ideas Big Grin


Users browsing this thread: 1 Guest(s)